Pulsing Feeling in Body after Levaquin and Prednisone

by Kirsty
(Wilmington Oh)

I was prescribed Levaquin and Prednisone along with an albuterol inhaled for treatment of bronchitis on the 30th December. I was short of breath during the week after starting my antibiotics. I returned to the Dr a week later because I still was short of breath and felt worse than the week before.


Tessalon was added to the mix for the cough I couldn't shake. I have finished all prescriptions given and for the past week I constantly feel my pulse through my whole body. I was at first thinking the bronchitis was still affecting my breathing but had been told my lungs sounded clearer at the second Dr visit. Even just walking from the couch to the bathroom has me feel like I've run a marathon and can feel my pulse just pounding and it feels like my heart is racing constantly. I don't know how long this is going to last and if I need to return to a Dr for fear my heart is going to explode. Any advice would be great.

Kirsty

Comments for Pulsing Feeling in Body after Levaquin and Prednisone

Click here to add your own comments

Levaquin and Prednisone are a bad combination
by: Kerri Knox, RN- The Immune System Queen

Hi Kirsty,

Well, first of all, you should not have been prescribed Levaquin and Prednisone together at all. This combination is a well known problem and should not be taken together. That this combo was both prescribed and got past your pharmacist is a tragedy. What's worse is that no one seems to know about this problem and it's routinely prescribed.

Second, bronchitis is not a life threatening illness and therefore it should not have even been prescribed for a 'simple' infection like that at all. The fluoroquinolones should be saved for life-threatening illnesses and not simple infections like sinus infections, urinary tract infections and bronchitis. So, your treatment seem to have been poor and you may even want to consider talking to a Medical Malpractice Lawyer about your case since this seems to be a pretty clear case of medical neglect since these two drugs are clearly contraindicated together.




However, that doesn't help you to get better. So, really the next step is to focus on getting better, and the best way to do that is to get my book The Levaquin Tendonitis Solution and follow the outlined protocol. I suspect that the 'pulsing feeling' that you are noticing is 'micro' muscle contractions due to several nutrient deficiencies. The racing heart, even though it is a different problem, almost certainly has the same exact cause! In my opinion, getting on the protocol will give you your best chance to start healing and get better after your poisoning with Levaquin and Prednisone.

I look forward to seeing you on the forums and hearing about your progress.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution



Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video